Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 90921, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/90921

Integral means of certain multivalent functions

1Department of Mathematics, Faculty of Science and Arts, University of Dicle, Diyarbakir 21280, Turkey
2Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Received 9 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, vol. 259 of Fundamental Principles of Mathematical Sciences, Springer, New York, 1983. View at Zentralblatt MATH · View at MathSciNet
  2. H. Ö. Güney, S. S. Eker, and S. Owa, “Integral means of multivalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 1, pp. 1–10, 2006, article 37. View at Google Scholar
  3. J. E. Littlewood, “On inequalities in the theory of functions,” Proceedings of the London Mathematical Society, vol. 23, pp. 481–519, 1925. View at Publisher · View at Google Scholar
  4. S. Owa, “On certain classes of p-valent functions with negative coefficients,” Simon Stevin, vol. 59, no. 4, pp. 385–402, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Sekine, S. Owa, and R. Yamakawa, “Integral means of certain analytic functions,” General Mathematics, vol. 13, no. 3, pp. 99–108, 2005. View at Google Scholar